Indian Journal of Pharmacology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2009  |  Volume : 41  |  Issue : 4  |  Page : 203--204

Docetaxel-induced photolichenoid eruption

Biju Vasudevan1, M.P.S. Sawhney1, Nitu Sharma2 
1 Department of Dermatology, Base Hospital, Delhi Cantt, New Delhi, India
2 Department of Pathology, Base Hospital, Delhi Cantt, New Delhi, India

Correspondence Address:
Biju Vasudevan
Department of Dermatology, Base Hospital, Delhi Cantt, New Delhi
India

A 58-year-old man presented with complaints of blackish discoloration of forearms and face of five months duration. The lesions occurred episodically after taking anti-cancer medications, each episode lasting for two weeks. Histopathology confirmed a lichenoid eruption. Photolichenoid eruption to docetaxel is a dermatological adverse effect not reported in literature earlier.


How to cite this article:
Vasudevan B, Sawhney M, Sharma N. Docetaxel-induced photolichenoid eruption.Indian J Pharmacol 2009;41:203-204


How to cite this URL:
Vasudevan B, Sawhney M, Sharma N. Docetaxel-induced photolichenoid eruption. Indian J Pharmacol [serial online] 2009 [cited 2020 Aug 10 ];41:203-204
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2009;volume=41;issue=4;spage=203;epage=204;aulast=Vasudevan;type=0